Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

For how long should one continue the medicines for akathisia ?

with regards, my father having some problem arises 2-3 months fathers age is 75 yrs. weight 47 kgs.the problem starts first his walking speed became slow and after 15 days he told me that my mentel condition is not good,i am helpless, fatigue ,restless and then after it was found he is becoming less appetite .then i meet a psychriatic he told us that the problem is akasthesia.he pescribed a medicine DINE-5mg.he became complete cure within one day.the medicine was applied for five days but it was again restless condition arises. the i meet an MD,he pescribed a medicine OLENZ RT10.i applied the medicine just today morning at 11 am from then till night upto 10 pm he is sleeping.but it has been observd within that span today he is taking food,much than yesterday.i want to know that will he cure and is it required to reduce the doze?my name is gautam ghosh,my address is 50,gabtala lane, kolkata-0000,india. my email no is YYYY@YYYY
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Gautam
I hope the Doctor has run all the other test to rule out Diabetes, Liver disease, and kidney disease. After discussing with your Psychiatric, you may reduce the dose .
Answered: Mon, 2 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor